Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS Green Bay, WI

August 30, 2013Brown County, Oconto County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 30, 2013, 12:02 AM CDT for Brown County, Oconto County, Shawano County, Wisconsin. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 12:02 AM CDT (05:02 UTC)
Expired
Aug 30, 2013, 12:45 AM CDT
In force
43 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 16 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 8:20 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
963 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WUUS53 KGRB 300502
SVRGRB
WIC009-083-115-300545-
/O.NEW.KGRB.SV.W.0064.130830T0502Z-130830T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 AM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1202 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OCONTO TO PULASKI TO 7 MILES SOUTHEAST OF NAVARINO
  WILDLIFE AREA...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREEN BAY...OCONTO...BROOKSIDE...SOBIESKI...ROSE LAWN...
  PENSAUKEE...FLINTVILLE...PITTSFIELD...KUNESH AND LITTLE SUAMICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4447 8819 4459 8820 4459 8860 4471 8826
      4494 8801 4489 8781 4472 8798 4466 8797
      4466 8799 4463 8800 4460 8797 4460 8801
      4456 8802 4454 8794 4463 8787 4465 8776
      4446 8778
TIME...MOT...LOC 0502Z 288DEG 34KT 4484 8796 4468 8814
          4459 8842

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

TDH
3 follow-up statements
859 
WWUS53 KGRB 300516
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 AM CDT FRI AUG 30 2013

WIC009-083-115-300545-
/O.CON.KGRB.SV.W.0064.000000T0000Z-130830T0545Z/
SHAWANO WI-BROWN WI-OCONTO WI-
1216 AM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
NORTHERN BROWN AND EASTERN SHAWANO COUNTIES UNTIL 1245 AM CDT...

AT 1211 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OCONTO TO 10 MILES NORTH OF GREEN BAY TO 8 MILES
SOUTHWEST OF PULASKI...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...ONEIDA...HOWARD...HOBART...RED BANKS...LEO FRIGO
BRIDGE...LAMBEAU FIELD...BAY SETTLEMENT...CHAMPION...UW GREEN BAY...
NEW FRANKEN AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4447 8819 4459 8820 4460 8841 4487 8799
      4485 8786 4472 8798 4466 8797 4465 8800
      4463 8800 4460 8797 4460 8801 4456 8802
      4454 8794 4463 8787 4465 8776 4446 8778
TIME...MOT...LOC 0516Z 288DEG 34KT 4480 8778 4464 8796
          4455 8824

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

TDH
394 
WWUS53 KGRB 300535
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1235 AM CDT FRI AUG 30 2013

WIC083-115-300545-
/O.CAN.KGRB.SV.W.0064.000000T0000Z-130830T0545Z/
SHAWANO WI-OCONTO WI-
1235 AM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO AND EASTERN SHAWANO
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4447 8819 4459 8820 4468 8805 4468 8798
      4466 8797 4465 8800 4460 8797 4460 8801
      4456 8802 4454 8797 4454 8794 4463 8787
      4465 8776 4446 8778
TIME...MOT...LOC 0535Z 288DEG 34KT 4474 8754 4458 8772
          4449 8800

$$

WIC009-300545-
/O.CON.KGRB.SV.W.0064.000000T0000Z-130830T0545Z/
BROWN WI-
1235 AM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN BROWN
COUNTY UNTIL 1245 AM CDT...

AT 1229 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF STURGEON BAY TO 7 MILES NORTHWEST OF
LUXEMBURG TO GREEN BAY...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW FRANKEN AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4447 8819 4459 8820 4468 8805 4468 8798
      4466 8797 4465 8800 4460 8797 4460 8801
      4456 8802 4454 8797 4454 8794 4463 8787
      4465 8776 4446 8778
TIME...MOT...LOC 0535Z 288DEG 34KT 4474 8754 4458 8772
          4449 8800

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

TDH
610 
WWUS53 KGRB 300538
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 AM CDT FRI AUG 30 2013

WIC009-300546-
/O.EXP.KGRB.SV.W.0064.000000T0000Z-130830T0545Z/
BROWN WI-
1238 AM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY WILL
EXPIRE AT 1245 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

LAT...LON 4447 8819 4459 8820 4468 8805 4468 8798
      4466 8797 4465 8800 4460 8797 4460 8801
      4456 8802 4454 8797 4454 8794 4463 8787
      4465 8776 4446 8778
TIME...MOT...LOC 0536Z 288DEG 34KT 4474 8753 4458 8771
          4449 8799

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 10:16 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 29, 10:16 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 PM CDT THU AUG 29 2013

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 230 PM CDT THU AUG 29 2013

WARM AND HUMID EARLY...THEN DRIER WITH TEMPERATURES RETURNING
CLOSER TO NORMAL NEXT WEEK.

DOMINANT UPR ANTICYCLONE OVER THE MID-MISSISSIPPI VALLEY WL EDGE
BACK WWD TO THE SRN ROCKIES DURING THE NEXT FEW DAYS...TO A
LOCATION WHICH HAS BEEN IT/S HOME MOST OF THE SUMMER. THAT WL
ALLOW SHRTWVS TOPPING THE RIDGE TO TURN SEWD ACRS THE GREAT LAKES
RGN...AND CARVE OUT A NERN CONUS UPR TROF.

THE WARM/VERY HUMID CONDITIONS OVER THE AREA NOW WL GIVE WAY TO
COOLER AND DRIER WX AS THE ERN TROF BECOMES ESTABLISHED...THOUGH
READINGS PROBABLY WON/T FALL BACK MUCH LOWER THAN SEASONAL NORMALS.
PCPN AMNTS WL PROBABLY END UP AOA NORMAL...PRIMARILY DUE TO WHAT
FALLS DURING THE FIRST HALF OF THE PERIOD.
&&

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 230 PM CDT THU AUG 29 2013

MAIN CONCERN FOR TONIGHT AND FRIDAY WILL BE THE CHANCES FOR
THUNDERSTORMS...THE SEVERE POTENTIAL AND THE POTENTIAL FOR
LOCALLY HEAVY RAIN. FIRST COMPLEX OF STORMS MOVED ACROSS NORTHERN
MINNESOTA LATE THIS MORNING AND EARLY THIS AFTERNOON. STRONGER STORMS
RE FIRED ON THE SOUTHERN EDGE OF THIS CLUSTER AND WAS HEADING
TOWARDS VILAS COUNTY. WILL NEED TO MONITOR THIS STORM OVER THE
NEXT HOUR OR TWO AS IT REACHES THE COUNTY. MORE STORMS ARE EXPECTED
TO FIRE LATER THIS AFTERNOON AND THIS EVENING...THEN WORK INTO
NORTH-CENTRAL AND NORTHEAST WISCONSIN LATER THIS EVENING INTO THE
OVERNIGHT. THERE IS STILL A SLIGHT RISK OF SEVERE THUNDERSTORMS
NORTHWEST OF A MARSHFIELD TO FLORENCE LINE.

MANY QUESTIONS LINGER ON WHAT WILL HAPPEN TOMORROW AS COLD FRONT
MOVES THROUGH THE REGION. THE WRF MOVES THE FRONT THROUGH FAIRLY
QUIET WHILE GFS REFIRES CONVECTION AGAIN AROUND 18Z. SEEN CASES
GO BOTH WAYS...THUS CONTINUED MID RANGE CHANCE POPS FOR NOW.
HIGHS WILL VARY FROM THE 70S NORTH TO THE LOWER 90S SOUTH.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 230 PM CDT THU AUG 29 2013

THERE IS PRETTY GOOD AGREEMENT AMONG THE MODELS THAT THE HUMID
CONDITIONS WL GET TEMPORARILY SHOVED S AND W OF THE AREA FRI
NGT/SAT. ADJUSTED TEMPS ACCORDINGLY. CURRENT MOS GUIDANCE
SUGGESTS TEMPS COULD BE EVEN COOLER FRI NGT AND SAT NGT...BUT
ALREADY MADE A PRETTY SIG CHG FM PREV FCST...AND MODELS OVER-DID
THE DRYING BEHIND THE LAST FRONT. SO OPTED TO TEMPER THE CHANGES A
BIT FOR NOW. LATER SHIFTS CAN LOWER TEMPS/DWPTS A LITTLE MORE IF
THE CURRENT TRENDS CONTINUE.

THE OTHER MAIN FCST ISSUE IS PCPN CHCS WITH THE COLD FRONT/SECOND
SIG SHRTWV FCST TO DIG ACRS THE AREA SUN. THE TIMING OF THE SYSTEM
IS DELAYED A LITTLE FM WHAT MODELS INDICATED YDA. THAT WL BRING
THE FRONT THROUGH AT A MORE FAVORABLE TIME OF DAY FOR
CONVECTION...THOUGH PERHAPS STILL A LITTLE EARLIER THAN IDEAL.
DYNAMICS WITH THE SYSTEM WL BE STG. BUT IF SIG MOISTURE GETS
DISPLACED OUT OF THE AREA FRI NGT/SAT AS NOW SEEMS POSSIBLE...IT
IS POSSIBLE IT MIGHT NOW BE ABLE TO FULLY RETURN BEFORE THE COLD
FRONT ARRIVES SUN. THAT WOULD HAVE AN IMPACT ON THE SVR POTENTIAL.
AT THIS POINT...OPTED TO DELAY THE RETURN OF POPS SAT NGT. RAISED
POPS SOME ON SUN...MAIN DUE TO THE STG UPR DYNAMCIS THAT WL
ACCOMPANY THE FRONT...THOUGH DID NOT GO BEYOND CHC CATEGORY AT
THIS POINT.

THOUGH STAYING CLOSER TO NORMAL...TEMPS NEXT WK WL PROBABLY
UNDERGO SOME DAY TO DAY VARIABILITY AS SHRTWVS/FRONTAL SYSTEMS
DROP SEWD ACRS THE AREA. WARM AIR WL BRIEFLY RETURN AHEAD OF EACH
FRONT WITH COOLER READINGS THEN FOLLOWING THE FROPA. BUT THE NWLY
UPR FLOW WL SUPPRESS THE HIGH HUMIDITIES WELL TO OUR S...SO
MOISTURE FOR PCPN WITH EACH FROPA WL BE QUITE LIMITED.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1016 PM CDT THU AUG 29 2013

NUMEROUS SHOWERS AND STORMS WITH MVFR CIGS AND VSBYS
WILL CONTINUE TO MOVE OVER THE REGION OVERNIGHT.  SCATTERED
SHOWERS AND STORMS EXPECTED TO CONTINUE OVER AT LEAST CENTRAL AND
EAST CENTRAL WISCONSIN ON FRIDAY UNTIL A FRONTAL BOUNDARY DROPS
SOUTH OF THE REGION. PATCHY IFR VSBYS DUE TO FOG LATE TONIGHT INTO
FRIDAY MORNING ESPECIALLY ALONG TH LAKE MICHIGAN SHORELINE.
&&

.MARINE...
ISSUED AT 230 PM CDT THU AUG 29 2013

DENSE MARINE FOG WILL CONTINUE TO BE A CONCERN THROUGH FRIDAY AFTERNOON
UNTIL A COLD FRONT BRINGS IN SOMEWHAT COOLER AND DRIER AIR FRIDAY NIGHT.
THUNDERSTORMS WILL POSE A RISK AT TIMES LATER TONIGHT AND FRIDAY MORNING.
EXPECTED MORE STORMS TO FIRE ALONG A COLD FRONT SOUTH OF KEWAUNEE FRIDAY
AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....ECKBERG
LONG TERM......SKOWRONSKI
AVIATION.......TDH
MARINE.........ECKBERG
Hazardous weather outlook, Aug 29, 9:05 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT THU AUG 29 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
905 PM CDT THU AUG 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN POSTED FOR NORTHEAST WISCONSIN
UNTIL 4 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS COULD LINGER INTO FRIDAY AS A COLD FRONT MOVES
THROUGH THE STATE. HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS.

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE LATE SATURDAY NIGHT
INTO SUNDAY. THE OVERALL WEATHER PATTERN WOULD LIKELY SUPPORT
SEVERE STORMS...THOUGH WHETHER OR NOT THE STORMS BECOME SEVERE
WILL DEPEND ON THE SMALL SCALE DETAILS OF THE WEATHER PATTERN
WHICH ARE DIFFICULT TO FORECAST THIS FAR IN ADVANCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-310215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
905 PM CDT THU AUG 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A TORNADO WATCH HAS BEEN POSTED FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN UNTIL 4 AM.

AREAS OF DENSE FOG REMAIN POSSIBLE OVER THE COASTAL WATERS OF
LAKE MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AREAS OF DENSE FOG ARE POSSIBLE THROUGH FRIDAY. THUNDERSTORMS
ARE POSSIBLE FRIDAY AND AGAIN SUNDAY.

GUSTY NORTH WINDS ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT...
IN THE WAKE OF A STRONG COLD FRONT CROSSING THE REGION. THE WINDS
AND RESULTING WAVES ARE LIKELY TO REACH LEVELS HAZARDOUS TO SMALL
CRAFT.

In the hours before

Special weather statement, Aug 29, 6:38 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT THU AUG 29 2013

WIZ011-019>021-300030-
FOREST-LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-
638 PM CDT THU AUG 29 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF ANTIGO TO 8 MILES NORTH OF ANTIGO TO 9 MILES NORTHWEST OF
ANTIGO...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  FREEMAN...            NEVA...               DEERBROOK...
  LILY...               ANTIGO...             BRYANT...
  HOLLISTER...          POLAR...
  BOOT LAKE CAMPGROUND...                     WHITE LAKE...
  LANGLADE...           ELTON...              UPPER BASS LAKE...
  BOULDER LAKE CAMPGROUND...                  MOUNTAIN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MG
Special weather statement, Aug 29, 6:48 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT THU AUG 29 2013

WIZ005-010-300030-
ONEIDA-VILAS-
648 PM CDT THU AUG 29 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN PRICE COUNTY...MOVING
SOUTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS GUSTS OF 40 TO 45 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SQUIRREL LAKE...      LAC DU FLAMBEAU...    TROUT LAKE...
  WOODRUFF...           MINOCQUA...           HAZELHURST...
  ARBOR VITAE...        SAYNER...             LAKE TOMAHAWK...
  MC NAUGHTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MG
Local storm report, Aug 29, 9:23 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
08/29/2013  M1.78 INCH       ONEIDA             WI   BROADCAST MEDIA

            WJFW

0920 PM     HEAVY RAIN       LAKE TOMAHAWK           45.81N 89.59W
08/29/2013  M1.80 INCH       ONEIDA             WI   PUBLIC

            COURTESY OF WFJW

0920 PM     HEAVY RAIN       ST GERMAIN              45.91N 89.48W
08/29/2013  M2.50 INCH       VILAS              WI   PUBLIC

            COURTESY OF WFJW

&&

TH
Local storm report, Aug 29, 9:32 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     TRIPOLI                 45.55N 90.00W
08/29/2013                   LINCOLN            WI   LAW ENFORCEMENT

            TREE DOWN

&&

BERSCH
Local storm report, Aug 29, 10:48 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 PM CDT THU AUG 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     4 E HOGARTY             45.03N 89.23W
08/29/2013                   MARATHON           WI   LAW ENFORCEMENT

            TREES DOWN ON ROAD. TIME ESTIMATED

&&

BERSCH
Special weather statement, Aug 29, 11:13 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1113 PM CDT THU AUG 29 2013

WIZ020-021-030-031-037-039-073-074-300515-
BROWN-MARATHON-MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN
MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-
1113 PM CDT THU AUG 29 2013

...SPECIAL WEATHER STATEMENT...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST
OF SHAWANO TO 10 MILES NORTHEAST OF SHAWANO TO 26 MILES WEST OF
SHAWANO...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  GILLETT BY 1125 PM CDT...
  SHAWANO BY 1130 PM CDT...
  POUND BY 1135 PM CDT...
  OCONTO BY 1155 PM CDT...
  MARINETTE AND PULASKI BY MIDNIGHT CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:49 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida56 min
Aug 29, 8:54 PM CDTAreal Flood AdvisoryGRBLincoln, Oneida6 hr
Aug 29, 9:44 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon46 min
Aug 29, 10:05 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon40 min
Aug 29, 10:20 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano55 min
Aug 30, 12:06 AM CDTSpecial Marine WarningGRB84 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.